# SDR CHQA201000031

- Difficulty date: February 8, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 23,448 hours, 21,987 cycles
- Engine: Allsn AE3007A
- Engine time: 20,578 hours, 17,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 20514
- Condition: Inoperative
- Location: Cabin
- Part time: 10,101 hours, 9,719 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE NR 4 EMERGENCY LIGHT BATTERY PACK WAS FOUND TO BE INOP.  MAINTENANCE REPLACED THE NR 4 BATTERY PACK, BUT AFTER INSTALLATION OF THE NEW BATTERY PACK, THE OVERWING EMERGENCY LIGHTS WERE STILL INOP.  THE BATTERY WAS REPLACED AGAIN WITH NO FURTHER DEFECTS NOTED.
